# SDR SWAA092692

- Difficulty date: April 26, 2009
- Submitted: April 30, 2009
- Operation: Air carrier
- Aircraft: N360SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26571
- Aircraft time: 56,013 hours, 48,244 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Part number: 65C26587U501
- Condition: Leaking
- Location: Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL LEAK ON RT WING O/B OF ENGINE.  REMOVED AND REPLACED NR 6 SLAT I/B TRACK CAN PER MM.
